MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM-P COLLARED AMISTEM-P COLLARED STD STEM SIZE 8; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM-P COLLARED AMISTEM-P COLLARED STD STEM SIZE 8; CEMENTLESS STEM
Catalog Number 01.18.438
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 04/12/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 10 may 2021: lot 186915: (b)(4) items manufactured and released on 15-nov-2018.Expiration date: 2023-11-04.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Additional items involved in the event: liner: versafitcup dm 01.26.2854mhc double mobility hc liner ø 54/28 (k092265) lot.2003322.Batch review performed on 10 may 2021: lot 2003322: (b)(4) items manufactured and released on 23-jul-2020.Expiration date: 2025-07-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.Ball heads: mectacer 01.29.202 biolox delta ceramic ball head 12/14 ø 28 size m 0 (k112115) lot.2007621.Batch review performed on 10 may 2021: lot 2007621: (b)(4) items manufactured and released on 30-oct-2020.Expiration date: 2025-10-13.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any other similar reported event.
 
Event or Problem Description
The patient came in reporting pain and instability due to a leg length discrepancy.The cause of the leg length discrepancy is unknown.The surgeon revised the stem, head and liner 3 days after primary.The surgery was completed successfully.

Brand Name
STEM: AMISTEM-P COLLARED AMISTEM-P COLLARED STD STEM SIZE 8
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key11795931
Report Number3005180920-2021-00369
Device Sequence Number4017530
Product Code LZO
UDI-Device Identifier07630040720274
UDI-Public07630040720274
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K173794
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/11/2023
Device Catalogue Number01.18.438
Device Lot Number186915
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2021
Initial Report FDA Received Date05/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;